# SDR SWAA2014010223758

- Difficulty date: December 21, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 54,144 hours, 32,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HYD LINE BRACKET CRACKED AT NR 2 PYLON AT WS 253.0.  R & R BRACKET IAW SRM.
